# SDR CKSA99031

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: BACN10JR3F
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C CHECK AND SCHEDULED CPCP TASK CARDS, FOUND DOUBLER CORRODED, 2 AREAS APPROX 1X2 AT ZONE 823, UNDER AFT CARGO DOOR SCUFF PLATE.  FOUND TO BE BEYOND LIMITS IAW SRM 53-10-01.  REPAIRED IAW SRM 51-40-01 FIG 1.  ACCOMPLISHED AT HAECO HONG KONG, CONTRACT NR 2FE, C CHECK TASK CARD NR 7CI1222, NON-ROUTINE WORK CARD NR SU60534.
